ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

October 2011 , Volume 5 , Issue 4

Select all articles

Export/Reference:

Planetary Birkhoff normal forms
Luigi Chierchia and Gabriella Pinzari
2011, 5(4): 623-664 doi: 10.3934/jmd.2011.5.623 +[Abstract](990) +[PDF](532.0KB)
Spectral analysis of the transfer operator for the Lorentz gas
Mark F. Demers and Hong-Kun Zhang
2011, 5(4): 665-709 doi: 10.3934/jmd.2011.5.665 +[Abstract](1091) +[PDF](468.4KB)
Ziggurats and rotation numbers
Danny Calegari and Alden Walker
2011, 5(4): 711-746 doi: 10.3934/jmd.2011.5.711 +[Abstract](1137) +[PDF](1092.6KB)
Partially hyperbolic diffeomorphisms with compact center foliations
Andrey Gogolev
2011, 5(4): 747-769 doi: 10.3934/jmd.2011.5.747 +[Abstract](980) +[PDF](292.0KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]